# SDR GLBA2002141

- Difficulty date: September 9, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 13,955 hours, 18,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE RT ENG ON ROLL, INSP A/C NO DAMAGE FOUND
